# SDR FDEA200901190259

- Difficulty date: January 19, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 58,344 hours, 13,268 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE   INSPECTION ON DIAMETER 0.460 INCH HOLES AT MAIN CARGO DOOR LOWER JAMB NR 6   SUPPORT FITTING AT HOLE NR A, NR. B, NR C AND NR D.  REMOVED AND REPLACED AS   PER SRM 51-31-01 VOL. II.  AND REPAIR BUSHINGS INSTALLED AS PER SRM 53-50-00 FIG. 10   VOL I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
